# SDR MWEA96382

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creases
- Location: Bs 218-256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FWD FUSELAGE LOWER RT SKIN HAD SEVERAL CREASES IN CORNER BETWEEN STA 218 TO 256 AND LONG 24R TO 26R.  INSTALLED A REPAIR IAW SRM 53-04, FIG 38 VIEW P.
